# SDR UALA2010020100395

- Difficulty date: January 31, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 63,530 hours, 23,511 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT IN FRONT OF LAV SMALL EGRESS LIGHTING STRIP NOT WORKING.  REPLACED SMALL EMERGENCY LIGHT STRIP IN FRONT OF AFT FWD LAV DOOR. OK FOR SERVICE.
